advertisement
Question
Posted by: Andrea | 2010/08/24

glucophage

Dear Doc. i would like to find out whether it will be alright for me to drink glucophage XR in the mornings or at midday although the pharmacist told me to drink it in the evenings...is there a specific reason for this? I only drink 500mg a day.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hallo Andrea,
Yes you can take it in the mornings after a meal, take note that it may cause nausea (that could be the reason why he suggested taking it at night)
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Cyberdoc | 2010/08/24

Hallo Andrea,
Yes you can take it in the mornings after a meal, take note that it may cause nausea (that could be the reason why he suggested taking it at night)
Dr Bets

Reply to Cyberdoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement